pubic symphysis after hip operations in men ?

Hi.i just wondered if anyone had had symptoms of pubic symphsis after a hip operation or after being on steroids,i had to have 2 hips after 3 years of hospital not knowing my pain was my hips,they wouldn't do an mri scan for 3 years,i had an infection in my last hip which was done 2 years ago and has never been right but they kept trying injections for nearly 2 years and then i had bad knee pain and they had to replace a knee with a full knee even though i had a part one 2 years ago and they couldn't use any of the old bits as they were to worn,i then had a fall just after that and tore tendons in left arm so had a magic injection in January and they tried to sort arm out in April so knee put on back burner again,now told having an op in November to stretch some part or remove a sack but not sure what they will do but the pain i have from the right hip is now hurting me when i move sideways after sitting or when i have been walking (still with a stick) and its like an electric shock going through my pubic /pelvis area,its a bit hard to explain really apart from it really hurts .I asked about steroids as it was steroids which caused my hips to wear out due to having to high a dose. Thanks for reading. Mick

1 Reply

  • Sorry, Mick, it seems as though this is something that none of us on this site have experienced, hence no replies. Have you tried other communities on the HealthUnlocked site - perhaps try under Arthritis or Osteoporosis for instance. But it sounds as though you need more thorough investigation and advice from an expert.

You may also like...